# SDR SWAA2022082231783

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CRACKED AT BS 284; BL 0; WL 208 / [01] VERIFIED APPLICABILITY AS PER SRM 53-10-51-1A-1  AFTER EVALUATION; DISCREPANCY WAS FOUND OUT OF LIMIT AS PER SRM 53-10-51-1A-1; STEP 4.B(1)A FIGURE 105; DETAIL A.  LOCATED AND DRILLED NEW INTERCOSTAL P/N: 141A5410-3; IAW SRM 51-40-02 AND DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION 1; OK TO INSTALL SUPPORT.;[03] INSTALLED NEW INTERCOSTAL FLOOR SUPPORT AT BS 277 TO 294 BL 0 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A5400;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
